# SDR DALA1317380612

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 85,840 hours, 42,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST,  LIGHTS INOPERATIVE.  FOUND BATTERY PACK BAD.  REPLACED IAW AMM 33-51.  OPS NOW OK.
